# SDR DALA2014071804157

- Difficulty date: July 17, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 59,834 hours, 43,427 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cam
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT THE TAILCONE RELEASE MECHANISM CAM BASE WAS WORN OUT OF ALLOWABLE LIMITS. THE CAM BASE WAS REPLACED AND THE SYSTEM WAS RIGGED TO SPECIFICATIONS.
